# SDR UALA2012111306543

- Difficulty date: November 12, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,234 hours, 16,009 cycles
- Engine: Pwa PW2037
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N20045
- Part serial: SA01244
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL LEAKING FROM LEFT MAIN GEAR.  REF AMM 29-00-99 PG 603 4 DROPS PER MIN PRESSURIZED LEFT GEAR TILT ACTUATOR ROD END SEAL 0 DROPS PER MIN UNPRESSURIZED.  PARTS: 643-9106  MR32338  ACTUATOR *SPA* LOB:N.  REPLACED LEFT MLG TILT ACTUATOR REF MM.  TESTED WORKS OK, NO LEAKS.
